The Annals of Statistics

Correction: Asymptotic Expansions for the Error Probabilities of Some Repeated Significance Tests

Michael Woodroofe and Hajime Takahashi

Full-text: Open access

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 837.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349565

Digital Object Identifier
doi:10.1214/aos/1176349565

Mathematical Reviews number (MathSciNet)
MR790583

Zentralblatt MATH identifier
0509.62068

JSTOR
links.jstor.org

Citation

Woodroofe, Michael; Takahashi, Hajime. Correction: Asymptotic Expansions for the Error Probabilities of Some Repeated Significance Tests. Ann. Statist. 13 (1985), no. 2, 837. doi:10.1214/aos/1176349565. https://projecteuclid.org/euclid.aos/1176349565


Export citation

See also

  • Original Paper: Michael Woodroofe, Hajime Takahashi. Asymptotic Expansions for the Error Probabilities of Some Repeated Significance Tests. Ann. Statist., vol. 10, no. 3 (1982), 895--908.